# SDR LR7A08003

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5302 FOUND CABIN OVERHEAD CLIP CRACKED AT FS 597, WL285, RBL23.  REPAIR ACCOMPLISHED BY FABRICATION AND REPLACEMENT OF CLIP IAW SMP583 CHAPTER 51-60 AND 51-70.
